# SDR ASAA2014072208647

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,017 hours, 2,899 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE 49-37168 ON CURRENT STATUS PAGE.  ACFT GROUNDED. VISUALLY INSPECTED APU HARNESS AND AC WIRING.  DISCONNECTED AND INSPECTED P22 FCU.  MEASURED RESISTANCE PINS 4 TO 5 = 110 OHMS.  RECONNECTED P22 AND REACCOMPLISHED APU BITE-FAULT CLEARED.
